Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I had an anaphylactic allergic reaction to nuts today. I

I had an anaphylactic allergic reaction to nuts today. I administered the epi pen and the hospital gave me a lot of treatments and I am fine now. However, my hands and feet have not stopped tingling since. They are slightly numbed and feel shaky and tingly. I feel too weak to walk. Is this a common side effect of epinephrine? The doctors said it would stop but it hasn’t.
Thu, 8 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

high I have just recently had a anaphylactic allergic reaction where I woke up in the night and my throat closed up a rash and itching and my face and tongue swole up and I almost died. we don t know yet what my allergy is but my home dr. said to start with taking me off valsartan and putting me on Norvasc and microzide because I shouldn t have the same allergic reaction. I just looked it up and it says Norvasc also can have that too. is there a medicine out there that doesn t have this side effect. my blood pressure with Benicar or when I was on valsartan was around 125/75 and before blood pressure medicine 10 yrs ago it was 140/130?

doctor1 MD

Hi, I m a 5 7, 130 lb 19 year old girl who recently had my 5th encounter (on saturday) of going unconscious unexpectedly and for 5-6 minutes. It was around 3 in the afternoon, I was not dehydrated and had already eaten lunch. I have a long list of allergies; the most dangerous are shellfish and penicillin. Every time I come back to consciousness I have large red blotches and hive on my arms and upper thighs. Previous Doctors have thought my fainting spells were caused my anaphylactic allergic reactions but recently another doctor claimed I have vasodepressor syncope and the hives are caused from over-heating (which I often get hives from). I was wondering If you also thought I should see a cardiologist or should continue on new allergy medications.

doctor1 MD

Yesterday I had an anaphylactic reaction to pine nuts. I realized as a young adult that I was allergic to them. Yesterday was by far, the worse reaction ever. Swollen face, tongue, and a restricted airway, as well as severe itching all over. It was also the first time I had to have a shot of epinephrine. I also had 2 steroid shots, as well as dyphenhydramine. I was told to continue Benadryl for 3 days. My question...what should I expect over the next few days? Of course, I m tired, but have a terrible headache today. My face is also flushed and hot. Thanks so my much!

Loading Online Doctors....